# SDR SWAA2023081787573

- Difficulty date: July 25, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL I/B FIXED TRAILING EGDE AT LT WING 2023-447802<[01] TOOL USED CALIPER PN: 500-197-30; SN: 15120589; DUE DATE: 13/FEB/24.;[02] TOOL USED HOT BONDER PN: HCS9000B; SN: 18175469; DUE DATE: 24/SEP/23.;[03] TOOL USED SCALE PN: CR5200; SN: 8343110765; DUE DATE: 20/FEB/24.;[04] TOOL USED: SCALE: P/N:CR5200 S/N:8343110809 DUE DATE:21-FEB-24.;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 24-JAN-24.;[06] TOOL USED: HOT BONDER PN: HCS9000B-AV SN: 18185761 DUE DATE: 24/SEP/23.;[07] TOOL USED BONDMASTER EQUIPMENT PN: BONDMASTER 600M; SN:220052310; DUE DATE:31-OCT-23;[08] TOOL USED MULTIMETER PN: FLUKE 87; S/N: 37640208; DUE DATE: 24-FEB-24;[09] REPAIRED ACCESS PANEL I/B FIXED TRAILING EGDE AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFF BELOW.;[10] JOB TASK COMPLETED.
